Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5718
Title: Vector Bundles on Elliptic Curves and Factors of Automorphy
Authors: Iena, Oleksandr
Keywords: Factors of AutomorphyVector BundlesElliptic CurvesTheta Functions
Issue Date: 2011
Publisher: EUT Edizioni Università di Trieste
Source: Oleksandr Iena, "Vector Bundles on Elliptic Curves and Factors of Automorphy", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 43 (2011), pp. 61–94
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
43 (2011)
Abstract: 
We translate Atiyah’s results on classification of vector
bundles on elliptic curves to the language of factors of automorphy.
Type: Article
URI: http://hdl.handle.net/10077/5718
ISSN: 0049-4704
eISSN: 2464-8728
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.43 (2011)

Files in This Item:
File Description SizeFormat
IenaRendMat43.pdf280.41 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

848
Last Week
3
Last month
checked on Aug 4, 2021

Download(s) 50

851
checked on Aug 4, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.